| Catalog Number |
ULT10.2-38-40-P-32S-CLB-RH |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/02/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap008, complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
During a biliary tube placement procedure, the mac-loc hub fell off.The physician removed the device and used another tube to complete the procedure.There were no reports of any section of the device remaining inside the patient's body or any additional procedures (intervention) as a result of this product problem.Additionally, the initial reporter noted that the patient did not experience any adverse effects as a result of this product problem.